# SDR UPS01435294

- Difficulty date: March 17, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S135610A
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E AFT EMERG LIGHT AT L1 DOOR INOP.  COMES ON THEN FADES OUT.  REMOVED AND REPLACED BATTERY, OPS CK GOOD.
